# SDR UALA2013011100198

- Difficulty date: January 10, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,189 hours, 6,843 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9486922
- Part serial: 326
- Condition: Failed
- Location: Mass Air Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PACK FLOW PROBLEMS, RTFL. REPLACED MASS AIR FLOW SENSOR.
